# SDR YENA2024061100847

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 76,679 hours, 27,642 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500070432
- Part serial: ALA52B03149
- Condition: Warning Message
- Location: Wx Radar Sys
- Part time: 23,455 hours, 8,157 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2424, MCO-DCA. 'RA 2 CLASS II MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY INDICATED BY RA 1(2) ); REMOVED AND REPLACED RA TRANSCEIVER IAW AMM 34-46-33. OPS CHECK GOOD CLEARS MDDR 550027 MX-4 UPDATED OK FOR SVC.'
